MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4+; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4+; KNEE COMPONENT
Model Number KTCCNP41
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to aseptic loosening femur; aseptic loosening tibia component not revised: patella.Revision njr number: (b)(6).Side: r.Primary asa: p1 - fit and healthy.

Brand Name
ADVANCE® II COCR TIBIAL BASE NONPOROUS SZ 4+
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10179236
Report Number3010536692-2020-00391
Device Sequence Number11403203
Product Code HRY
UDI-Device IdentifierM684KTCCNP411
UDI-PublicM684KTCCNP411
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKTCCNP41
Device Catalogue NumberKTCCNP41
Device Lot Number9355188
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;